# SDR SCNA20201007073

- Difficulty date: September 8, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR PANEL 211AF HAS LIGHT SURFACE CORROSION AT OUTER EDGE AREA.  FLIGHT DECK FLOOR PANEL 211AF HAS LIGHT SURFACE CORROSION AT OUTER EDGE AREA.  BLENDED AREA W=1.0" X L=19" X D=.006" ORIGINAL .050" REMAINING .043 FOUND TO BE OUT OF LIMITS, IAW SRM 51-10-51-1A-1 PARA J STEP 2(C) DETAIL 1.  LOCATED AND DRILLED REPLACEMENT PANEL PO 801957, IAW SRM 51-40-05 AND BOEING DWG 141A0631.  APPLIED TOPCOAT, IAW AMM 51-21-73-370-801 57828U.
